MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L30MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L30MM; SCREW, FIXATION, BONE
Model Number 661030S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported: "axos proximal tibia procedure.The locking of the plate and screw was bad.This event probably occurred because the screw did not go straight into the opened hole.There may also be a problem with the bone quality of the patient.".
 
Additional Manufacturer Narrative
The reported event that locking screw axsos 3 ti 4.0mm / l30mm was alleged of issue ¿implant - insertion impaired¿ could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on the event, the probable cause could be user related like improper drilling, improper alignment while screw insertion etc.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LOCKING SCREW AXSOS 3 TI 4.0MM / L30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10042307
Report Number0008031020-2020-01446
Device Sequence Number14277827
Product Code HWC
UDI-Device Identifier04546540685872
UDI-Public04546540685872
Combination Product (Y/N)N
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number661030S
Device Catalogue Number661030S
Device Lot NumberD35493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR